3 Publications

Mark all

[3]
2020 | Journal Article | IST-REx-ID: 7940 | OA
Yang, Yaping, and Gufang Zhao. “The PBW Theorem for Affine Yangians.” Transformation Groups, Springer Nature, 2020, doi:10.1007/s00031-020-09572-6.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 7004 | OA
Rapcak, Miroslav, et al. “Cohomological Hall Algebras, Vertex Algebras and Instantons.” Communications in Mathematical Physics, Springer Nature, 2019, doi:10.1007/s00220-019-03575-5.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 5999 | OA
Yang, Yaping, and Gufang Zhao. “The Cohomological Hall Algebra of a Preprojective Algebra.” Proceedings of the London Mathematical Society, vol. 116, no. 5, Oxford University Press (OUP), 2018, pp. 1029–74, doi:10.1112/plms.12111.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

3 Publications

Mark all

[3]
2020 | Journal Article | IST-REx-ID: 7940 | OA
Yang, Yaping, and Gufang Zhao. “The PBW Theorem for Affine Yangians.” Transformation Groups, Springer Nature, 2020, doi:10.1007/s00031-020-09572-6.
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 7004 | OA
Rapcak, Miroslav, et al. “Cohomological Hall Algebras, Vertex Algebras and Instantons.” Communications in Mathematical Physics, Springer Nature, 2019, doi:10.1007/s00220-019-03575-5.
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 5999 | OA
Yang, Yaping, and Gufang Zhao. “The Cohomological Hall Algebra of a Preprojective Algebra.” Proceedings of the London Mathematical Society, vol. 116, no. 5, Oxford University Press (OUP), 2018, pp. 1029–74, doi:10.1112/plms.12111.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed